Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2007, Volume 150, Number 2, Pages 311–324
DOI: https://doi.org/10.4213/tmf5981
(Mi tmf5981)
 

This article is cited in 24 scientific papers (total in 24 papers)

Elliptic hypergeometric functions and Calogero–Sutherland-type models

V. P. Spiridonov

Joint Institute for Nuclear Research
References:
Abstract: We consider an elliptic analogue of the Gauss hypergeometric function and two of its multivariate generalizations. We describe their relation to elliptic beta integrals, the exceptional Weyl group E7E7, the elliptic hypergeometric equation, and Calogero–Sutherland-type models.
Keywords: completely integrable system, Calogero–Sutherland model, hypergeometric function, elliptic function.
Received: 01.05.2006
English version:
Theoretical and Mathematical Physics, 2007, Volume 150, Issue 2, Pages 266–277
DOI: https://doi.org/10.1007/s11232-007-0020-5
Bibliographic databases:
Language: Russian
Citation: V. P. Spiridonov, “Elliptic hypergeometric functions and Calogero–Sutherland-type models”, TMF, 150:2 (2007), 311–324; Theoret. and Math. Phys., 150:2 (2007), 266–277
Citation in format AMSBIB
\Bibitem{Spi07}
\by V.~P.~Spiridonov
\paper Elliptic hypergeometric functions and Calogero--Sutherland-type models
\jour TMF
\yr 2007
\vol 150
\issue 2
\pages 311--324
\mathnet{http://mi.mathnet.ru/tmf5981}
\crossref{https://doi.org/10.4213/tmf5981}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2325931}
\zmath{https://zbmath.org/?q=an:1125.37040}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...150..266S}
\elib{https://elibrary.ru/item.asp?id=9451143}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 150
\issue 2
\pages 266--277
\crossref{https://doi.org/10.1007/s11232-007-0020-5}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000244406800010}
\elib{https://elibrary.ru/item.asp?id=13559895}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33847195076}
Linking options:
  • https://www.mathnet.ru/eng/tmf5981
  • https://doi.org/10.4213/tmf5981
  • https://www.mathnet.ru/eng/tmf/v150/i2/p311
  • This publication is cited in the following 24 articles:
    1. Martin Hallnäs, Edwin Langmann, Encyclopedia of Mathematical Physics, 2025, 83  crossref
    2. G.A. Sarkissian, V.P. Spiridonov, “Complex and rational hypergeometric functions on root systems”, Journal of Geometry and Physics, 203 (2024), 105274  crossref
    3. Elena Apresyan, Gor Sarkissian, Vyacheslav P. Spiridonov, “A parafermionic hypergeometric function and supersymmetric 6j-symbols”, Nuclear Physics B, 990 (2023), 116170  crossref
    4. S. E. Derkachov, G. A. Sarkissian, V. P. Spiridonov, “Elliptic hypergeometric function and 6j6j-symbols for the SL(2,CC) group”, Theoret. and Math. Phys., 213:1 (2022), 1406–1422  mathnet  crossref  crossref  mathscinet  adsnasa
    5. Jan Felipe van Diejen, Tamás Görbe, “Elliptic Racah polynomials”, Lett Math Phys, 112:4 (2022)  crossref
    6. G A Sarkissian, V P Spiridonov, “Complex hypergeometric functions and integrable many-body problems”, J. Phys. A: Math. Theor., 55:38 (2022), 385203  crossref
    7. Jan Felipe van Diejen, Tamás Görbe, “Eigenfunctions of a Discrete Elliptic Integrable Particle Model with Hyperoctahedral Symmetry”, Commun. Math. Phys., 392:1 (2022), 279  crossref
    8. Tsujimoto S., Vinet L., Zhedanov A., “The Rational Heun Operator and Wilson Biorthogonal Functions”, Ramanujan J., 2021  crossref  isi  scopus
    9. Vyacheslav P. Spiridonov, Moscow Lectures, 5, Partition Functions and Automorphic Forms, 2020, 271  crossref
    10. Spiridonov V.P., “Rarefied Elliptic Hypergeometric Functions”, Adv. Math., 331 (2018), 830–873  crossref  mathscinet  zmath  isi  scopus
    11. Bruenner F., Regalado D., Spiridonov V.P., “Supersymmetric Casimir Energy and Sl(3, Z) Transformations”, J. High Energy Phys., 2017, no. 7, 041  crossref  mathscinet  isi  scopus
    12. Maruyoshi K., Yagi J., “Surface defects as transfer matrices”, Prog. Theor. Exp. Phys., 2016, no. 11, 113B01  crossref  mathscinet  zmath  isi  elib  scopus
    13. Bruenner F., Spiridonov V.P., “A duality web of linear quivers”, Phys. Lett. B, 761 (2016), 261–264  crossref  zmath  isi  scopus
    14. Spiridonov V.P., Vartanov G.S., “Elliptic Hypergeometry of Supersymmetric Dualities II. Orthogonal Groups, Knots, and Vortices”, Commun. Math. Phys., 325:2 (2014), 421–486  crossref  mathscinet  zmath  adsnasa  isi  scopus
    15. Gadde A. Rastelli L. Razamat Sh.S. Yan W., “Gauge Theories and Macdonald Polynomials”, Commun. Math. Phys., 319:1 (2013), 147–193  crossref  mathscinet  zmath  adsnasa  isi  scopus
    16. Gaiotto D. Rastelli L. Razamat Sh.S., “Bootstrapping the Superconformal Index with Surface Defects”, J. High Energy Phys., 2013, no. 1, 022  crossref  mathscinet  zmath  isi  elib  scopus
    17. Rains E.M., “Elliptic Littlewood Identities”, J. Comb. Theory Ser. A, 119:7 (2012), 1558–1609  crossref  mathscinet  zmath  isi  elib  scopus
    18. Spiridonov V.P., “Elliptic Beta Integrals and Solvable Models of Statistical Mechanics”, Algebraic Aspects of Darboux Transformations, Quantum Integrable Systems and Supersymmetric Quantum Mechanics, Contemporary Mathematics, 563, ed. AcostaHumanez P. Finkel F. Kamran N. Olver P., Amer Mathematical Soc, 2012, 181–211  crossref  mathscinet  zmath  isi
    19. Spiridonov V.P., Vartanov G.S., “Elliptic Hypergeometry of Supersymmetric Dualities”, Comm Math Phys, 304:3 (2011), 797–874  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    20. Dolan F.A.H., Spiridonov V.P., Vartanov G.S., “From 4d superconformal indices to 3d partition functions”, Phys Lett B, 704:3 (2011), 234–241  crossref  mathscinet  adsnasa  isi  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:596
    Full-text PDF :284
    References:53
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025